# SDR IPXA2022032480460

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: C6060827043200
- Condition: Damaged
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMP PANEL 152NG EDGES DAMAGEDREPAIR IAW SREO A300-532042722F
